|quickie from down under
Sep 4, 2006
Here's a real quickie for you. Does anemia cause pn-like pain/cramps? I have AZT-induced anemia, am on procrit, and have been experiencing some pain in my hands/feet.
Ta mate. Take it easy!
Your biggest aussie fan
Response from Dr. Frascino
Hey Aussie Fan,
Anemia can cause quite an array of symptoms, but peripheral-neuropathy-like pains in the hands and feet are not among them. I'd suggest you and your HIV specialist look elsewhere for the cause. Since they are "peripheral-neuropathy-like" pains, maybe it's peripheral neuropathy! Chances are you and your HIV doc already thought of that possibility. Right? Yeah, I thought so.
Stay well, Mark. Write back if you need me, OK?
Anemia and procrit
Fatigue without meds??
- What Is The Normal Viral Load For An Hiv-positive Person?
- Hiv Heterosexual Support Groups
- If I Have Aids Or Hiv What Would Show Up Abnormal In Blood Tests?
- Will A Person That Has Chlamydia Always Have The Disease?
- What Does An Infected Eye With Chlamydia Looks Like?
- What Do Herpes Outbreaks Look Like On The Body?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.